# SDR REXA2019052730945

- Difficulty date: May 23, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R3323712
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST BOTTOM LH AND RH FITTINGS CRACKED.  REMOVED AND REPLACED DAMAGED WINDSHIELD CENTER POST FITTINGS IAW SRM 51-40-11 TR 51-42 AND 51-42-21.
